# SDR SWAA111643

- Difficulty date: March 9, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 71,745 hours, 63,187 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921230
- Part serial: 02137519
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND FORWARD CARGO DOOR AFT LOWER FRAME AT I/B CUTOUT OF I/B AFT DOOR STOP CRACKED.  REMOVED AND REPLACED DOOR PER MM.
